Psycho-Babble Health | about physical health | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Phillipa - Fosamax

Posted by Maxime on September 14, 2010, at 18:47:55 [reposted on September 23, 2010, at 16:44:45 | original URL]

I don't know if you know already, but on our news tonight they did a piece on Fosamax and how it can CAUSE legs to brake! There was another med as well, but I don't remember the name.

I thought you might be interested because you have looked at different options for osteperosis.

Bipolar Type 2, ED-NOS, Self-hatred
Being happy doesn´t mean the pain is gone. you just bury it deeper.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Health | Framed

poster:Maxime thread:963537